About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 763564, 7 pages
http://dx.doi.org/10.1155/2013/763564
Research Article

Modified Function Projective Synchronization of Fractional Order Chaotic Systems with Different Dimensions

1Software College, Northeastern University, Shenyang 110819, China
2School of Information Science & Engineering, Northeastern University, Shenyang 110819, China

Received 23 February 2013; Revised 23 September 2013; Accepted 27 September 2013

Academic Editor: Daniele Fournier-Prunaret

Copyright © 2013 Hong-Juan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The modified function projective synchronization of different dimensional fractional-order chaotic systems with known or unknown parameters is investigated in this paper. Based on the stability theorem of linear fractional-order systems, the adaptive controllers with corresponding parameter update laws for achieving the synchronization are given. The fractional-order chaotic system and hyperchaotic system are applied to achieve synchronization in both reduced order and increased order. The corresponding numerical results coincide with theoretical analysis.